Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KostasV1

Little bit help 4 months into accutane

Recommended Posts

Hi guys I know that this forum is kinda dead since 2009 but I really need your help . I'm 14 and my dermatologist got me into accutane .I've been on accutane for 4 months(dosage is 3 pills a week of 20mg)  (4th month started about a two weeks ago ) and although my acne is getting extremely better today I woke up with two small red dots in my right cheek and a small one on the top of my chin . Do you think they are gonna go away fast? Or maybe what's your tip for getting rid of them fast ?.Is it normal to get zits on your 4th  month?.I'mying not to touch them but it just makes me sad cuz I got compliments of how clean my skin was getting .
 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×